# SDR USAA050881

- Difficulty date: July 18, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Engine: Cfmint CFM563B2
- System (JASC): 5540 · Rudder Structure
- Part: Balance Arm
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - RUDDER BALANCE ARM, 1.6 INCH WEAR, RUDDER BALANCE ARM.  BLENDED AREAS OF WEAR ON RUDDER BALANCE ARM SRM.  (K)
